${\Cal d}$-maximal sets

Journal of Symbolic Logic 80 (4):1182-1210 (2015)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/jsl.2015.3
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 34,932
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Classes of Recursively Enumerable Sets and Degrees of Unsolvability.Donald A. Martin - 1966 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 12 (1):295-310.
Some Orbits for E.Peter Cholak, Rod Downey & Eberhard Herrmann - 2001 - Annals of Pure and Applied Logic 107 (1-3):193-226.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

On N -Tardy Sets.Peter A. Cholak, Peter M. Gerdes & Karen Lange - 2012 - Annals of Pure and Applied Logic 163 (9):1252-1270.
[Omnibus Review].Rod Downey - 1997 - Journal of Symbolic Logic 62 (3):1048-1055.
On Some Complexity Characteristics of Immune Sets.Valeriy K. Bulitko - 1995 - Mathematical Logic Quarterly 41 (3):307-313.
The Maximal Closed Classes of Unary Functions in P‐Valued Logic.Liu Renren & Lo Czukai - 1996 - Mathematical Logic Quarterly 42 (1):234-240.
A Special Class of Almost Disjoint Families.Thomas E. Leathrum - 1995 - Journal of Symbolic Logic 60 (3):879-891.
Computing Maximal Chains.Alberto Marcone, Antonio Montalbán & Richard A. Shore - 2012 - Archive for Mathematical Logic 51 (5-6):651-660.
Maximal Contiguous Degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
Invariant Constructions of Simple and Maximal Sets.Frank P. Weber - 1995 - Mathematical Logic Quarterly 41 (2):143-160.
A Co-Analytic Maximal Set of Orthogonal Measures.Vera Fischer & Asger Törnquist - 2010 - Journal of Symbolic Logic 75 (4):1403-1414.

Analytics

Added to PP index
2016-06-30

Total downloads
1 ( #1,046,485 of 2,272,900 )

Recent downloads (6 months)
1 ( #375,954 of 2,272,900 )

How can I increase my downloads?

Monthly downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature